MAUDE Adverse Event Report: WELLSPECT HEALTHCARE NAVINA CLASSIC SYSTEM; NAVINA CLASSIC SYSTEM SMALL

WELLSPECT HEALTHCARE NAVINA CLASSIC SYSTEM; NAVINA CLASSIC SYSTEM SMALL
Model Number 69007
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer conducted an investigation based on the information provided by the user.The complainant reported that irrigation fluid flowed through the control unit without manual pumping and at a faster than expected rate when the water control switch was in the "on" position.The user reported that the patient experienced transient vomiting episodes during use.No medical intervention was required.The device involved in the event was not returned despite multiple requests; therefore, no functional or performance testing could be conducted to verify the reported issue or determine a definitive root cause.The investigation relied on user-provided information, including detailed descriptions of the event and device usage conditions.A review of the manufacturing and batch records for the reported lot was performed.This review did not identify any deviations, nonconformities, or anomalies that could be associated with the reported issue.The complaint indicates a potential malfunction related to fluid flow rate or pump/control unit performance.However, due to the absence of the returned device and lack of objective test data, the reported issue could not be confirmed, nor could a specific root cause be established.Based on the available information, it cannot be excluded that the device may have contributed to the event.No similar trends or signals have been identified that would indicate a broader systemic issue at this time.
 
Event or Problem Description
A complaint was received involving a navina classic irrigation system control unit.The user reported that upon replacing the pump and tubing set, irrigation fluid flowed through the system without manual pumping when the water control switch was in the "on" position.The reported flow rate was significantly higher than expected, with approximately 300 ml of irrigation fluid infused in less than one minute, compared to the typical infusion time of 2-3 minutes.During use of the affected control unit, the patient (pediatric user with spina bifida) experienced episodes of vomiting during irrigation, including one instance of emesis on one day and two instances on another day.No medical treatment was sought, and no hospitalization or serious injury was reported.The user discontinued use of the new control unit after three days and resumed use of a previous control unit with the same tubing, after which the issue was not observed.

Brand Name
NAVINA CLASSIC SYSTEM
Common Device Name
NAVINA CLASSIC SYSTEM SMALL
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, se-43 121, molndal, sweden
SW 
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, se-43 121, molndal, sweden
SW  
Manufacturer Contact
emad ramzi
aminogatan 1
p.o. box 14
mölndal, SE-43- 121
SW   SE-43 121
MDR Report Key25239447
Report Number3009632672-2026-00020
Device Sequence Number13192931
Product Code KNT
UDI-Device Identifier07333387026589
UDI-Public07333387026589
Combination Product (Y/N)N
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number69007
Device Catalogue Number6900740
Device Lot Number670882
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale